# SDR YENA2007001

- Difficulty date: January 1, 2007
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N197JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000020
- Aircraft time: 2,197 hours, 1,545 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 2726CH1
- Part serial: KO3544
- Condition: Overtemp
- Location: Nr 2
- Part time: 972 hours, 671 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: M
- Precautionary procedure: D

## Discrepancy

BATTERY 2 OVERTEMP MESSAGE APPEARED ON TAXI.  TROUBLESHOT PER E190 FIM TASK 24-36-00-810-804-A.  REMOVED AND REPLACED BATTERY NR 2 PER AMM PART II 24-36-01.  OPS CHECKED NORMAL.
